Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Get a bad rash outside vagina after sex, burns while urinating, heavy discharge, red labia. What to do ?

Hi Doc, I am in a relationship with a respectable man but when we first started having sex, everything was fine. However about 2 months in the relationship whenever we have sex I tend to get a very bad rash outside my vagina which burns alot whenever i urinate. This also comes with a heavy discharge which is yellowish green colour and smells aweful. I went to the doctor who test for chamydia and every STDs but everything came back negative. I also got test for hep a, b syhillis and HIV but all came back negative. Eventually when we started having sex again it stopped and I was fine. we did have a 3 week break and we did make love again and it started again. I am at my wits end! I thought it was yeast infection because when we met he was just coming out of a relationship and that lady had diabetes which I know women with diabetes are prone to yeast infection so I am thinking he passed it on to me. I am not sure. In the back of my mind i m thinking if he is cheating on me. Please help. My libia is very red and raw and the discharge is very very heavy. almost immediately after sex i can feel my vagina started feeling different until the next day my vagina get worst. I am also thinking I may be allergic to his semen . Read more: Read message WWW.WWWW.WW Follow us: @ehealthforums on Twitter
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
hello,
Thanks for the query,

Your symptoms of heavy foul smelling yellowish discharge suggests vaginal infection with trichomonas vaginalis.
Red and burning vagina is due to excoriation because of constant vaginal discharge.
Get a swab test done for diagnosis.
Treatment depends on the diagnosis.
Metronidazole is treatment of choice for trichomoniasis.
Avoid sexual contact till you are fully treated. Use barrier contraceptive once you are treated.
Maintain personal hygiene.

regards,
Dr Nilofer
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor